# SDR CA060403028

- Difficulty date: April 1, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 66,464 hours
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: E

## Discrepancy

AT CRUISE ALTITUDE(FL350), THE NR 2 ENGINE WAS SURGING AND DROPPING POWER. ENGINE ANTI ICE AND FUEL HEAT CHECK C/W, NO CHANGE, ENGINE FAILURE- SHUTDOWN CHECK LIST C/W, NR 2 ENGINE SHUTDOWN INFLIGHT.  MAINTENANCE INSPECTED AIRCRAFT IAW PW MM 72-00-00 PAGE 531.  ENGINE FUEL PUMP/FCU PACKAGE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
